Scientists suspect low-dose effects have led to global epidemic
by Snapda9 on Fri Oct 12, 2007 12:00 AM
My father has been fighting cancer for a little over 4 years. Started out as rectal/colon cancer. My question is that everything that they have tried, he has had really bad reactions to. The doctors just told him today that they don't have anything else that they can offer him. They checked with the Mayo and another place in Madison Wis about if they had any trails going on. They both said that they would not reccommend this for him! They said that his enzymes have massive activity in his liver and lungs. We also know that the cancer had already spread to his lungs, liver and spine, besides already being in his colon/rectum.
What should we expect for time line of time left? The doctors were going to call Hospice and get everything set up so when we need to call them we could. He has lost all of his taste buds, his skin color is grey, eyes are jandice color. He's not eating alot. The doctors have given him something to take in the morning that he mixes with a drink to take to help him with his appetite. He does well for a couple of hours in the morning then as the day goes on, he steadly gets worse...tired, weak, sleeps on and off all afternoon into the evening hours. Only sleeping from about 11pm-2am. Has alot of pain in the top part of his liver..they say there is a tumor there. He can't sleep unless his is on his back. What do you think is going to happen next. If anyone has any suggestions or what the next stages are, please let me know.
by ARMYSSG on Sat Jan 26, 2008 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.